A Remark on Long-Range Correlations in Multiplicative Congruential Pseudo Random Number Generators.
Numerische Mathematik, Tome 56 (1989) no. 2-3, pp. 609-612
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1989__56_2-3_133414,
author = {H. Grothe and J. Hermann-Eichenauer},
title = {A {Remark} on {Long-Range} {Correlations} in {Multiplicative} {Congruential} {Pseudo} {Random} {Number} {Generators.}},
journal = {Numerische Mathematik},
pages = {609--612},
year = {1989},
volume = {56},
number = {2-3},
zbl = {0662.65003},
url = {http://geodesic.mathdoc.fr/item/NUMA_1989__56_2-3_133414/}
}
TY - JOUR AU - H. Grothe AU - J. Hermann-Eichenauer TI - A Remark on Long-Range Correlations in Multiplicative Congruential Pseudo Random Number Generators. JO - Numerische Mathematik PY - 1989 SP - 609 EP - 612 VL - 56 IS - 2-3 UR - http://geodesic.mathdoc.fr/item/NUMA_1989__56_2-3_133414/ ID - NUMA_1989__56_2-3_133414 ER -
%0 Journal Article %A H. Grothe %A J. Hermann-Eichenauer %T A Remark on Long-Range Correlations in Multiplicative Congruential Pseudo Random Number Generators. %J Numerische Mathematik %D 1989 %P 609-612 %V 56 %N 2-3 %U http://geodesic.mathdoc.fr/item/NUMA_1989__56_2-3_133414/ %F NUMA_1989__56_2-3_133414
H. Grothe; J. Hermann-Eichenauer. A Remark on Long-Range Correlations in Multiplicative Congruential Pseudo Random Number Generators.. Numerische Mathematik, Tome 56 (1989) no. 2-3, pp. 609-612. http://geodesic.mathdoc.fr/item/NUMA_1989__56_2-3_133414/